# SDR QXEA0002957

- Difficulty date: October 26, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION INSIDE PASSENGER DOOR LOWER TORSION BOX STATION 4725, LBL 43, WL 42.  REPAIRED IAW FOKKER SRM 51-10-04, AND SRM 53-01-01, PAGE 8.
